Acta mathematica scientia,Series A ›› 2019, Vol. 39 ›› Issue (5): 1018-1024.

Previous Articles    

Nonnegative Generalized Inverses of Linear Operators

Song Xianhua   

  1. College of Mathematics and Statistics, Qinghai Normal University, Xining 810016
  • Received:2017-06-14 Revised:2019-01-18 Published:2019-11-08
  • Supported by:
    Supported by the Qinghai Normal University School-Level Project:Generalized Inverse Study of Linear Operators (2018zr004)

Abstract: Let B(H) be the set of all bounded linear operators on a complex Hilbert space H. Using the block operator technique, some necessary and suffcient conditions for the existence of nonnegative {1, 3}-, {1, 4}-, {1, 3, 4}-inverses for an operator AB(H) with closed range is given in this paper, and these sets are completely descibed. Moreover, it is showed that the existence of nonnegative {1, 3}-, {1, 4}-inverse of an operator A is equivalent to existence of its nonnegative {1, 2, 3}-, {1, 2, 4}-inverse, respectively.

Key words: Nonnegative generalized inverse, Moore-Penrose inverse, Positive operator

CLC Number: 

  • O177.1
Trendmd